# SDR SWAA020216

- Difficulty date: January 29, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 48,463 hours, 47,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE SKIN CRACKED AT AFT SVC DOOR UPPER CUTOUT.  REPAIRED SKIN PER SRM.
